Four-cycle systems with two-regular leaves

Hung-Lin Fu*, C. A. Rodger

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

In this paper we settle the existence problem for 4-cycle systems of Kn - E(F) and of 2Kn - E(F) for all 2-regular subgraphs F.

Original languageEnglish
Pages (from-to)457-461
Number of pages5
JournalGraphs and Combinatorics
Volume17
Issue number3
DOIs
StatePublished - 1 Jan 2001

Fingerprint Dive into the research topics of 'Four-cycle systems with two-regular leaves'. Together they form a unique fingerprint.

Cite this